MAUDE Adverse Event Report: Z-MEDICA, LLC QC HEMO DRESSING 4"X4",MULTI-LANG,CE,10X; DRESSING, WOUND, DRUG

Z-MEDICA, LLC QC HEMO DRESSING 4"X4",MULTI-LANG,CE,10X; DRESSING, WOUND, DRUG
Catalog Number 301
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn #: (b)(4).Based upon the findings contained in this complaint review it does not appear that the item had the potential for inability to perform as intended.In the ifu it states "apply dressing directly to the source of the bleeding and use it to apply manual compression.More than one dressing may be required.Continue to apply manual pressure for 5 minutes, or until bleeding is controlled." based upon the customer reply stating the "patient was lying in a pool of blood" possibly indicates that the hemostatic bandage was not used per ifu.Dhr review found no issues that could cause or contribute to this complaint.
 
Event or Problem Description
It was reported that, "patient's permcath insertion site was bleeding and the quikclot did not help to stop the bleeding.Patient is still in surgical ward; bleeding is currently under control.It looks like the bleeding occurred in icu over the weekend.The doctor gave something to stop help stop the bleeding.".

Brand Name
QC HEMO DRESSING 4"X4",MULTI-LANG,CE,10X
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
Z-MEDICA, LLC
wallingford
Manufacturer (Section G)
Z-MEDICA, LLC
4 fairfield blvd., suite 1
wallingford
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22344145
Report Number3004138549-2025-00004
Device Sequence Number17336366
Product Code FRO
UDI-Device Identifier10841495150286
UDI-Public(01)10841495150286(11)231102(17)270202(10)44F23L0004(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K123387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301
Device Lot Number44F23L0004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown